Alert archive / Florida / Tornado Warnings in 2013
Tornado Warning 14, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Dec 14, 2013, 6:54 PM EST for Flagler County, Florida. It was in force for 51 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 14, 2013, 6:54 PM EST (23:54 UTC)
- Expired
- Dec 14, 2013, 7:45 PM EST
- In force
- 51 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
County Flagler County, FL
The radar
The Jacksonville radar (KJAX), 108 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 14, 7:00 PM EST | TORNADO | Palm Coast, FL | AN EF1 TORNADO...WITH APPROXIMATE WINDS OF 95 TO 105 MPH WAS CONFIRMED BY A STORM ASSESSMENT TEAM. THE TORNADO INITIALLY TOUCHED DOWN NORTH OF ESPANOLA...THEN TRACKED NORTHEAST ACROSS THE B SECTION OF PALM COAT REACHING ITS MAXIMUM SIZE AND STRENGTH...WEAKENIN |
| Dec 14, 7:02 PM EST | TORNADO | 2 Wsw Palm Coast, FL | FLAGLER COUNTY EMERGENCY MANAGEMENT RELAYED A REPORT OF A POSSIBLE TORNADO TOUCHDOWN ON BRITTANY LANE. REPORTS OF TREES DOWN AND POWER OUTAGES IN THE AREA. ALSO REPORTS OF TOPS OF LARGE PINE TREES SNAPPED OFF AT THE INTERSECTION OF BANNER LANE AND BANNERWOOD L |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 11.9 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 794 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 307 m²/s²
- 0-3 km storm-relative helicity
- 382 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS52 KJAX 142354
TORJAX
FLC035-150045-
/O.NEW.KJAX.TO.W.0014.131214T2354Z-131215T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
654 PM EST SAT DEC 14 2013
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN FLAGLER COUNTY IN NORTHEAST FLORIDA
* UNTIL 745 PM EST
* AT 654 PM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6
MILES WEST OF PALM COAST...MOVING NORTHEAST AT 45 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PALM
COAST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 2948 8133 2958 8139 2965 8129 2966 8126
2966 8123 2956 8117
TIME...MOT...LOC 2354Z 224DEG 37KT 2956 8129
$$
ZIBURA2 follow-up statements
000
WWUS52 KJAX 150006
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
706 PM EST SAT DEC 14 2013
FLC035-150045-
/O.CON.KJAX.TO.W.0014.000000T0000Z-131215T0045Z/
FLAGLER FL-
706 PM EST SAT DEC 14 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM EST FOR
NORTHEASTERN FLAGLER COUNTY...
AT 706 PM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK STRONG ROTATION INDICATED BY DOPPLER RADAR. THIS STORM WAS
LOCATED NEAR PALM COAST...MOVING NORTHEAST AT 45 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 2954 8124 2960 8127 2965 8123 2965 8122
2956 8117
TIME...MOT...LOC 0006Z 224DEG 37KT 2965 8119
$$
ZIBURA000
WWUS52 KJAX 150018
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
718 PM EST SAT DEC 14 2013
FLC035-150027-
/O.CAN.KJAX.TO.W.0014.000000T0000Z-131215T0045Z/
FLAGLER FL-
718 PM EST SAT DEC 14 2013
...THE TORNADO WARNING FOR NORTHEASTERN FLAGLER COUNTY IS
CANCELLED...
THE STORM HAS MOVED OFFSHORE SO THE WARNING HAS BEEN CANCELLED FOR
NORTHEASTERN FLAGLER COUNTY.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 2954 8124 2960 8127 2965 8123 2965 8122
2956 8117
TIME...MOT...LOC 0017Z 224DEG 37KT 2973 8110
$$
ZIBURAWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Dec 14, 2:14 PM EST, 4 hours 40 minutes earlier.
Area forecast discussion, Dec 14, 2:14 PM EST, 4 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
214 PM EST SAT DEC 14 2013
...WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS EXPECTED THIS
EVENING INTO EARLY SUNDAY MORNING...
.SHORT TERM...THIS AFTERNOON THROUGH SUNDAY NIGHT...
AN UPPER TROUGH IS TRACKING ACROSS THE CENTRAL U.S. FROM MN TO
ERN TX...WITH AN ASSOCIATED COLD FRONT OVER THE LOWER MS VALLEY...
CONNECTED TO A SFC-500MB LOW OVER SRN OH VALLEY. EARLY WAVE OF
SHOWERS HAVE MOVED NE OF THE LOCAL AREA. DEEP SLY LOW LEVEL FLOW
AHEAD OF THE FRONT IS TRANSPORTING ABUNDANT GULF MOISTURE INTO THE
FL BIG BEND REGION AND WRN PENINSULA. THIS AREA IS MOSTLY SHOWERS
WITH ISOLATED STORMS OVER THE PANHANDLE. WIDESPREAD RAIN WITH
EMBEDDED HEAVY STORMS WILL TRACK OVER THE FORECAST AREA THIS
EVENING INTO THE NIGHT. RAINFALL AMOUNTS OF 1-3 INCHES ARE
POSSIBLE. A FEW STRONG STORMS WILL BE POSSIBLE WITH GUSTY WINDS
ESPECIALLY OVER THE SUWANNEE VALLEY AND I-75 CORRIDOR OF NE FL.
LOWS WILL BE RAIN COOLED AND DROP BACK INTO 50S ACRS INLD SE GA
AS THE FRONT ARRIVES BEFORE DAYBREAK. LOWS ACRS NE FL WILL BE IN
THE LOWER/MID 60S.
SUNDAY...CONDITIONS WILL IMPROVE FROM NW TO SE THROUGHOUT
THE DAY ON SUNDAY AS THE COLD FRONT WORKS ITS WAY OFF TO THE
SOUTH. A MAJORITY OF THE RAIN WILL HAVE MOVED OFF OR SCATTERED OUT
BY THE MIDDLE OF THE AFTERNOON. EXPECT BREEZY CONDITIONS WITH NW
WINDS AROUND 15 MPH AND MAX TEMPS REACHING THE LOW/MID 60S WITH A
FEW SOUTHERN SPOTS REACHING THE 70 DEGREE MARK.
SUNDAY NIGHT...AS HIGH PRESSURE BEGINS TO BUILD INTO THE AREA AND
COOLER...DRIER AIR FILTERS IN TEMPS WILL EXPERIENCE AROUND A 20 DEGREE
DROP FROM SATURDAY NIGHTS LOW TEMPS. EXPECT LOW/MID 30S IN SE
GA/SUWANNEE VALLEY AND LOW 40S ACROSS COASTAL AND NORTH CENTRAL FL.
SKIES WILL BE MOSTLY CLEAR ACROSS SE GA TO PARTLY CLOUDY IN NE FL.
.LONG TERM.../MONDAY THROUGH SATURDAY/...
STRONG HIGH PRESSURE WILL KEEP CONDITIONS DRY AND SKIES MOSTLY TO
PARTLY SUNNY THROUGH NEXT WEEKEND. SFC HIGH PRESSURE...CENTERED
TO THE NORTHWEST EARLY IN THE WEEK...WILL BUILD INTO THE AREA
THROUGH MID WEEK. COOLER TEMPS IN STORE WITH WEST TO NORTHWEST
FLOW FOR MONDAY AND TUESDAY. MAX TEMPS WILL BE IN THE 60S AND LOWS
IN THE MID/UPPER 30S FOR SE GA/SUWANNEE VALLEY AND LOW/MID 40S IN
COASTAL AND SOUTHERN AREAS. THE HIGH WILL PROGRESS EASTWARD TO
OUR NORTH AND THEN OFF TO THE NORTHEAST INTO THE MID ATLANTIC
WATERS BY THE LATTER HALF OF THE WEEK WHEN TEMPERATURES WILL WARM
WITH A SHIFT TO ONSHORE/NORTHEASTERLY FLOW. HIGH TEMPS WILL WARM
INTO THE 70S BY THE THURS/FRI TIME FRAME. THE NEXT WEATHER SYSTEM
WILL BEGIN TO ORGANIZE TO OUR NW OVER THE TENNESSEE VALLEY
SATURDAY NIGHT BUT NO EFFECTS SHOULD BE SEEN IN NE FL/SE GA UNTIL
THE BEGINNING OF THE FOLLOWING WEEK.
&&
.AVIATION...
AFTER AN EARLY ROUND OF SHRA AND THEN BREAKS IN THE CIGS...MVFR
CIGS ARE FILLING IN AT THE NE FL TERMINALS. HAVE VCSH REST OF THE
AFTN THEN SHRA WITH VCTS BEGINNING THIS EVENING. MAINLY MVFR CONDS
ARE EXPECTED THRU TNGT. A BRIEF PERIOD OF IFR CANNOT BE RULED OUT
ESPECIALLY IN THE HEAVIER SHRA. WILL GO WITH SHRA ENDING SUNDAY
MORNING WITH MVFR CIGS CONTINUING THROUGH THE MORNING HOURS.
&&
.MARINE...
WINDS/SEAS ARE BEGINNING INCREASING IN RESPONSE TO APPROACHING
LOW PRESSURE SYSTEM. WINDS WILL SHIFT TO SW THIS EVENING AND ARE
EXPECTED DECREASE BELOW SCA CONDS LATE TNGT. SCA CONTINUES INTO
SUNDAY MORNING...BUT WE ARE HESITANT TO DROP THE FINAL HOURS ATTM.
FLOW WILL BECOME NW ON SUNDAY FOLLOWING THE COLD FRONT. HIGH PRES
WILL BUILD WEST OF THE AREA THROUGH TUE...THEN A BROAD HIGH PRES
RIDGE WILL BUILD NORTH OF THE REGION MID-WEEK. A FAIRLY WEAK
FLOW IS EXPECTED UNTIL LATE IN THE WEEK WHEN THE HIGH SHIFTS INTO
THE ATLANTIC.
RIP CURRENTS: MODERATE RISK THIS AFTERNOON...THEN OFFSHORE FLOW ON
SUNDAY WILL BRING RISK BACK TO LOW LEVELS.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 54 60 33 59 / 100 50 10 0
SSI 58 64 37 58 / 100 80 10 0
JAX 60 65 35 61 / 100 80 10 0
SGJ 63 67 41 60 / 100 90 10 10
GNV 63 66 35 63 / 100 80 10 10
OCF 64 70 36 64 / 100 80 10 10
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 10 AM EST SUNDAY FOR ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
&&
TRABERT/GUILLET/SHULERHazardous weather outlook, Dec 14, 2:36 AM EST, 16 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 236 AM EST SAT DEC 14 2013 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-151100- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 236 AM EST SAT DEC 14 2013 ...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES... ...SMALL CRAFT ADVISORY FOR THE OFFSHORE COASTAL WATERS... ...WIDESPREAD RAINFALL EXPECTED LATE TODAY THROUGH EARLY SUNDAY... ...ISOLATED STRONG THUNDERSTORMS POSSIBLE LATE TODAY AND TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... MODERATE RISK OF RIP CURRENTS AT AREA BEACHES. SMALL CRAFT ADVISORY CONDITIONS EXPECTED THIS AFTERNOON THROUGH SUNDAY MORNING OVER THE OFFSHORE COASTAL WATERS. LOW PRESSURE TRACKING JUST NORTH OF THE REGION WILL PUSH WIDESPREAD RAINFALL INTO THE REGION FROM LATE TODAY THROUGH SUNDAY MORNING. WIDESPREAD RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED WITH ISOLATED 3 INCH TOTALS ACROSS THE SUWANNEE RIVER VALLEY AND INLAND SOUTHEAST GEORGIA. ISOLATED STRONG THUNDERSTORMS WITH GUSTY WINDS ARE POSSIBLE WITH THIS SYSTEM LATE TODAY AND TONIGHT MAINLY ALONG THE I-75 CORRIDOR OF NORTHEAST FLORIDA INTO INLAND SOUTHEAST GEORGIA. GUSTY WINDS WILL BE THE PRIMARY THREAT ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... WIDESPREAD RAINFALL AND ISOLATED THUNDERSTORM ACTIVITY WILL END SUNDAY MORNING ALONG WITH THE SMALL CRAFT ADVISORY CONDITIONS OVER THE OFFSHORE COASTAL WATERS FOLLOWING THE COLD FRONTAL PASSAGE. MORNING LOWS IN THE 30S EARLY NEXT WEEK OVER INLAND AREAS MAY ALLOW FOR FROST FORMATION IN SOME LOCATIONS...BUT A WIDESPREAD FREEZE IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Dec 14, 5:11 PM EST, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
511 PM EST SAT DEC 14 2013
FLZ040-142245-
MARION-
511 PM EST SAT DEC 14 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL MARION
COUNTY FOR STRONG WINDS VALID UNTIL 545 PM EST...
AT 511 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTH OF OCALA AIRPORT...MOVING
NORTHEAST AT 45 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND OCALA AIRPORT...OCALA...LOWELL...SPARR...REDDICK...ANTHONY...
CITRA AND FORT MCCOY THROUGH 545 PM EST. GUSTY WINDS OF 35 TO 50 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2939 8226 2944 8204 2943 8190 2916 8211
2916 8232
TIME...MOT...LOC 2211Z 223DEG 37KT 2924 8218
ZIBURASpecial weather statement, Dec 14, 5:38 PM EST, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
538 PM EST SAT DEC 14 2013
FLZ040-142315-
MARION-
538 PM EST SAT DEC 14 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN MARION
COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 615 PM EST...
AT 538 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTHEAST OF BURBANK...MOVING
NORTHEAST AT 40 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND BURBANK...FORT MCCOY...SALT SPRINGS AND HOG VALLEY THROUGH 615
PM EST. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF
40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2947 8205 2951 8186 2945 8179 2936 8173
2929 8175 2926 8202
TIME...MOT...LOC 2238Z 222DEG 35KT 2934 8197
ZIBURASpecial weather statement, Dec 14, 5:58 PM EST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
558 PM EST SAT DEC 14 2013
FLZ037-040-142330-
MARION-PUTNAM-
558 PM EST SAT DEC 14 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
PUTNAM AND NORTHEASTERN MARION COUNTIES FOR STRONG WINDS VALID UNTIL
630 PM EST...
AT 558 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER LAKE DELANCY...MOVING NORTHEAST AT
45 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND LAKE
DELANCY...GEORGETOWN...FRUITLAND...WELAKA...SATSUMA...LAKE COMO...
CRESCENT CITY...POMONA PARK...SAN MATEO AND PALATKA THROUGH 630 PM
EST. GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2932 8171 2956 8189 2969 8170 2960 8154
2938 8150
TIME...MOT...LOC 2258Z 236DEG 40KT 2944 8173
ZIBURASpecial weather statement, Dec 14, 6:33 PM EST, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 633 PM EST SAT DEC 14 2013 FLZ038-150000- FLAGLER- 633 PM EST SAT DEC 14 2013 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN FLAGLER COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 700 PM EST... AT 633 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER ANDALUSIA...MOVING NORTHEAST AT 35 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND ANDALUSIA...ESPANOLA AND PALM COAST THROUGH 700 PM EST. GUSTY WINDS OF 35 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2964 8121 2949 8114 2944 8148 2959 8152 TIME...MOT...LOC 2333Z 243DEG 31KT 2951 8145 ZIBURA
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 14, 2:11 AM EST | Small Craft Advisory | JAX | 32 hr | |
| Dec 14, 5:11 PM EST | Special Weather Statement | JAX | Marion | 34 min |
| Dec 14, 5:38 PM EST | Special Weather Statement | JAX | Marion | 37 min |
| Dec 14, 5:58 PM EST | Special Weather Statement | JAX | Putnam | 32 min |
| Dec 14, 6:33 PM EST | Special Weather Statement | JAX | Flagler | 27 min |
Nearby
Tornado Warnings in Florida, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.